# SDR SWAA2019040531409

- Difficulty date: April 2, 2019
- Submitted: April 5, 2019
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 34,590 hours, 20,618 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Angle
- Part number: 116A4008
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FIXED WING LEADING EDGE LOWER SUPPORT ANGLE JUST INBOARD OF #2 NACELLE CRACKED. / R&R ANGLE IAW SRM AND DWG.
